HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1590
Title: Dynamics of composite mappings
Authors: Hu, Pei Chu
Yang, Chung-Chun
Keywords: Dynamics
Fatou-Julia theory
Composite mappings
Issue Date: 1998
Citation: Proceedings of the Japan Academy. Series A, Mathematical sciences, v. 74, 1998, p. 146-148
Abstract: In this paper, we will prove some theorems that relate to the dynamics of a composite mapping and its two factors.
Rights: © The Japan Academy. Reproduced with permission.
URI: http://hdl.handle.net/1783.1/1590
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
mappings.pdf375KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.